Open Access
Translator Disclaimer
26 September 2005 The Cauchy problem and decay rates for strong solutions of a Boussinesq system
Francisco Guillén González, Márcio Santos da Rocha, Marko Rojas Medar
Abstr. Appl. Anal. 2005(7): 757-766 (26 September 2005). DOI: 10.1155/AAA.2005.757

Abstract

The Boussinesq equations describe the motion of an incompressible viscous fluid subject to convective heat transfer. Decay rates of derivatives of solutions of the three-dimension-al Cauchy problem for a Boussinesq system are studied in this work.

Citation

Download Citation

Francisco Guillén González. Márcio Santos da Rocha. Marko Rojas Medar. "The Cauchy problem and decay rates for strong solutions of a Boussinesq system." Abstr. Appl. Anal. 2005 (7) 757 - 766, 26 September 2005. https://doi.org/10.1155/AAA.2005.757

Information

Published: 26 September 2005
First available in Project Euclid: 3 October 2005

zbMATH: 1100.35086
MathSciNet: MR2202181
Digital Object Identifier: 10.1155/AAA.2005.757

Rights: Copyright © 2005 Hindawi

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.2005 • No. 7 • 26 September 2005
Back to Top